# SDR SWAA2019020529260

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 56,162 hours, 32,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BIN EMERGENCY EXIT LIGHT INOP BETWEEN ROW 9 TO ROW 12.  R&R BATTERY PACK PER SIP.
